# SDR AU980175

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust System
- Condition: Damaged
- Location: Engine Collector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXHAUST ASSEMBLIES (3OFF4) DAMAGED DUE TO SEVERE BULGING.
